Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 63, NWS Northern Indiana

June 26, 20206 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 26, 2020, 10:23 PM EDT for 6 counties in Indiana. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2020, 10:23 PM EDT (02:23 UTC)
Expired
Jun 26, 2020, 11:17 PM EDT
In force
54 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Fulton County, IN, Kosciusko County, IN, LaPorte County, IN, Marshall County, IN, Saint Joseph County, IN, Starke County, IN

The radar

The Northern Indiana radar (KIWX), 37 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 10:38 PM EDTTSTM WND DMG1 E Plymouth, INTREE AND SHINGLE DAMAGE.
Jun 26, 10:55 PM EDTTSTM WND DMG3 N Athens, INLARGE TREE UPROOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 7:57 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1233 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1733 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

855 
WUUS53 KIWX 270223
SVRIWX
INC049-085-091-099-141-149-270330-
/O.NEW.KIWX.SV.W.0063.200627T0223Z-200627T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
1023 PM EDT Fri Jun 26 2020

The National Weather Service in Northern Indiana has issued a

* Severe Thunderstorm Warning for...
  Southwestern St. Joseph County in north central Indiana...
  Northern Fulton County in north central Indiana...
  Kosciusko County in north central Indiana...
  Eastern Starke County in northwestern Indiana...
  Marshall County in north central Indiana...
  East central La Porte County in northwestern Indiana...

* Until 1130 PM EDT/1030 PM CDT/.

* At 1023 PM EDT/923 PM CDT/, a severe thunderstorm was located over
  Hamlet, or near Knox, moving east at 70 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Warsaw, Plymouth, Winona Lake, Walkerton, North Liberty, Bourbon,
  Argos, Culver, North Webster, Pierceton, Mentone, Koontz Lake,
  Walnut, Tippecanoe, Oak Grove, Etna Green, La Paz, Leesburg,
  Claypool and Burket.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 8625 4144 8627 4136 8565 4118 8567
      4118 8569 4105 8569 4105 8602 4113 8647
      4117 8647 4117 8649 4161 8665
TIME...MOT...LOC 0223Z 279DEG 61KT 4136 8658 

HAIL...<.75IN
WIND...70MPH
 
$$

JAL
3 follow-up statements
686 
WWUS53 KIWX 270245
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
1045 PM EDT Fri Jun 26 2020

INC091-141-149-270254-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
St. Joseph IN-Starke IN-La Porte IN-
1045 PM EDT Fri Jun 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ST. JOSEPH...
EASTERN STARKE AND EAST CENTRAL LA PORTE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central, northeastern and northwestern Indiana.

LAT...LON 4148 8647 4144 8627 4136 8565 4118 8567
      4118 8569 4105 8569 4105 8602 4113 8647
TIME...MOT...LOC 0244Z 279DEG 61KT 4130 8610 

$$

INC049-085-099-270330-
/O.CON.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
Fulton IN-Kosciusko IN-Marshall IN-
1045 PM EDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR NORTHERN FULTON...KOSCIUSKO AND MARSHALL COUNTIES...

At 1044 PM EDT, a severe thunderstorm was located over Bourbon, or 10
miles south of Bremen, moving east at 70 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Warsaw, Plymouth, Winona Lake, Walkerton, Bourbon, Argos, Culver,
North Webster, Pierceton, Mentone, Koontz Lake, Walnut, Tippecanoe,
Etna Green, Leesburg, Claypool, Burket, Sidney, Hoffman Lake and
Atwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4148 8647 4144 8627 4136 8565 4118 8567
      4118 8569 4105 8569 4105 8602 4113 8647
TIME...MOT...LOC 0244Z 279DEG 61KT 4130 8610 

HAIL...<.75IN
WIND...70MPH
 
$$

JAL
385 
WWUS53 KIWX 270258
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
1058 PM EDT Fri Jun 26 2020

INC049-099-270306-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
Fulton IN-Marshall IN-
1058 PM EDT Fri Jun 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FULTON AND MARSHALL
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled. Gusty 
winds and heavy downpours are still possible with other storms. 

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northeastern Indiana.

LAT...LON 4106 8602 4109 8602 4109 8605 4141 8606
      4136 8565 4118 8567 4118 8569 4105 8569
TIME...MOT...LOC 0256Z 279DEG 61KT 4127 8583 

$$

INC085-270330-
/O.CON.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
Kosciusko IN-
1058 PM EDT Fri Jun 26 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR KOSCIUSKO COUNTY...

At 1056 PM EDT, a severe thunderstorm was located over Warsaw, moving
east at 50 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Warsaw, Winona Lake, North Webster, Pierceton, Mentone, Etna Green,
Leesburg, Claypool, Burket, Sidney, Big Barbee Lake, Ridinger Lake,
Monoquet, Hoffman Lake, Atwood, Irish Lake, Beaver Dam Lake,
Sevastopol, Beaver Dam and Little Chapman Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4106 8602 4109 8602 4109 8605 4141 8606
      4136 8565 4118 8567 4118 8569 4105 8569
TIME...MOT...LOC 0256Z 279DEG 61KT 4127 8583 

HAIL...<.75IN
WIND...70MPH
 
$$

JAL
611 
WWUS53 KIWX 270317
SVSIWX

Severe Weather Statement
National Weather Service Northern Indiana
1117 PM EDT Fri Jun 26 2020

INC085-270326-
/O.CAN.KIWX.SV.W.0063.000000T0000Z-200627T0330Z/
Kosciusko IN-
1117 PM EDT Fri Jun 26 2020

...THE SEVERE THUNDERSTORM WARNING FOR KOSCIUSKO COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with other thunderstorms.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northeastern Indiana.

LAT...LON 4106 8602 4109 8602 4109 8605 4141 8606
      4136 8565 4118 8567 4118 8569 4105 8569
TIME...MOT...LOC 0314Z 279DEG 61KT 4121 8537 

$$

JAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:01 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 26, 7:01 PM EDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
701 PM EDT Fri Jun 26 2020

.SYNOPSIS...
Issued at 423 PM EDT Fri Jun 26 2020

Showers and thunderstorms are expected through the overnight hours.
Some storms may be strong to severe through later tonight, with
damaging winds and heavy rain the primary threat. Large hail and
minor flooding are also possible. Chances for showers and
thunderstorms continue into the weekend. Highs Saturday and Sunday
will be in the 80s. Lows tonight will be in the 70s.

&&

.SHORT TERM...(This Evening through Saturday)
Issued at 423 PM EDT Fri Jun 26 2020

The primary severe weather threat will be focused on later this
evening with the main front. A few isolated strong to severe storms
are possible before the main boundary moves in later this evening.
Of course all is going to depend on how things evolve upstream
within the warm sector and how far north the warm front makes it
given ongoing precipitation from the decaying MCV from this morning
(mainly to the north/east). Across our southwest cloud cover has
somewhat begun to scatter out, which has yielded ML CAPE around 1500-
2000 J/KG.

Confidence re: severe weather potential is greatest with the main
front later this evening, however there is uncertainty regarding how
widespread the strongest storms will be. We're fighting the loss of
daytime heating when the front arrives, and it may not be all that
great of instability in the north given ongoing precipitation/cloud
cover. However, stronger dynamics with the system and the more
favorable surface-based environment across the west/southwest may be
sufficient to overcome that limitation. Bulk shear is still expected
to be around 35-40 knots, with around 1000-2000 J/Kg MLCAPE, but a
lot will depend on how the ingredients come together. For now, SPC
has maintained the enhanced risk/slight risk, and issued a watch to
our western border. Main threats for us would be damaging winds,
large hail, and heavy rain/localized flooding (generally limited to
most intense areas of rainfall). An isolated tornado cannot be ruled
out.

Expect the cold front to sag southeastward overnight and eventually
stall. It may end up southeast of our forecast area, it might be
slightly over our southern CWA. For now, kept chance to likely pops
through the day Saturday, with better chances along/south of US 24.
SPC has us in a marginal risk for severe weather, but at this point
confidence is low in how it shakes out given uncertainties with the
front location.

&&

.LONG TERM...(Saturday Night through Friday)
Issued at 423 PM EDT Fri Jun 26 2020

Lower confidence in this long term forecast as a lot will depend on
where the cold front becomes stationary, and then after that how far
back northward the boundary moves as a warm front later in the
period. So have generally consensus chance pops through the week
associated with the location of this feature. Complicated upper
level pattern, with a ridge over our CWA and an upper level low over
Ontario and Quebec. Models attempt to break down this ridge on the
western periphery Monday into Wednesday, and bring the upper level
low  down into the NE CONUS/lower Great Lakes. Have the best chances
for showers and thunderstorms more towards the south and west
through that time frame. Highs will be in the 80s.

Model solutions diverge dramatically after that, with the GFS
keeping a trough (and more precipitation) over our CWA. The ECMWF
holds firmly to the ridge however, and keeps us dry and moving the
trough off the eastern seaboard. Tended towards the lower end of
pops from Thursday into Friday. Kept highs in the mid to upper
80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 700 PM EDT Fri Jun 26 2020

Regional radars indicating increasing thunderstorm development
over northern IL and expected to progress eastward during this TAF
cycle. Current trends having arrival at KSBN around 03Z and KFWA
by 05-06Z. Most observations in vicinity of current storms still
maintaining VFR ceilings and will continue that trend here with
MVFR visibilities possible in stronger storms with heavy
downpours. Thunderstorm chances diminish overnight with lingering
showers still possible. Slow moving frontal boundary will bring
additional chances for showers and thunderstorms again Saturday
afternoon. Southwest flow through the period...increasing low
level jet will bring period of LLWS to both sites tonight.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 11 PM EDT this evening for LMZ043-046.

&&

SYNOPSIS...MCD
SHORT TERM...MCD
LONG TERM...MCD
AVIATION...JAL

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 26, 4:36 PM EDT, 5 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
436 PM EDT Fri Jun 26 2020

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-272045-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Pulaski-
Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-
Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
436 PM EDT Fri Jun 26 2020 /336 PM CDT Fri Jun 26 2020/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible through tonight. The
primary hazards with these storms are damaging winds and heavy
rainfall. Large hail and an isolated tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Additional chances for thunderstorms persist on Saturday. These
storms could become strong to marginally severe with damaging wind
and heavy rainfall leading to localized flooding being the primary
hazards.

Thunderstorms are possible on and off Sunday into Wednesday, but
severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ003-MIZ077-272045-
La Porte-Berrien-
436 PM EDT Fri Jun 26 2020 /336 PM CDT Fri Jun 26 2020/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible through tonight. The
primary hazards with these storms are damaging winds and heavy
rainfall. Large hail and an isolated tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are possible Saturday, then again Sunday night into
Wednesday. Severe weather is not expected. There is a moderate swim
risk for Lake Michigan beaches along Berrien County on Saturday.
Breaking waves and currents are expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

LMZ043-046-272045-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
436 PM EDT Fri Jun 26 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Tonight.

Strong to severe thunderstorms are possible through tonight. The
primary hazards with these storms are damaging winds and heavy
rainfall. Large hail cannot be ruled out. A small craft advisory is
in effect through late this evening. See the latest marine weather
message for details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are possible Saturday, then again Sunday night into
Wednesday. Severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Jun 26, 9:01 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Northern Indiana
901 PM EDT Fri Jun 26 2020

MIZ077-078-270130-
Berrien-Cass-
901 PM EDT Fri Jun 26 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CASS AND
NORTHEASTERN BERRIEN COUNTIES...

At 901 PM EDT, a strong thunderstorm was located over Benton Heights,
moving east at 55 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Watervliet around 905 PM EDT.
  Dowagiac around 920 PM EDT.

Other locations impacted by this storm include Magician Lake, Spinks
Corners, Millburg, Dewey Lake, La Grange, Sandy Beach and Riverside.

This includes the following highways...
 Interstate 196 between mile markers 0 and 7.
 Interstate 94 in Michigan between mile markers 29 and 42.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4207 8622 4207 8592 4193 8600 4210 8650
      4224 8636 4224 8622
TIME...MOT...LOC 0101Z 286DEG 48KT 4212 8638

HAIL...0.25
WIND...40MPH

JBALL
Local storm report, Jun 26, 9:08 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
908 PM EDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND GST     1 NW BENTON HEIGHTS     42.13N 86.43W
06/26/2020  M64 MPH          BERRIEN            MI   ASOS

&&
Local storm report, Jun 26, 9:37 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
937 PM EDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND DMG     1 NE COLOMA             42.20N 86.29W
06/26/2020                   BERRIEN            MI   BROADCAST MEDIA

            MANY LARGE TREES DOWN NEAR PAW PAW LAKE.
            MANY ROADS IMPASSABLE.

&&
Local storm report, Jun 26, 10:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 PM EDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     1 E BERTRAND            41.77N 86.25W
06/26/2020                   BERRIEN            MI   PUBLIC

            NUMEROUS LARGE BRANCHES DOWN.

&&
Local storm report, Jun 26, 10:09 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT FRI JUN 26 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     3 ESE BUCHANAN          41.81N 86.32W
06/26/2020  M68 MPH          BERRIEN            MI   TRAINED SPOTTER

&&
Special weather statement, Jun 26, 10:17 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1017 PM EDT Fri Jun 26 2020

INZ005>007-MIZ079>081-270300-
Lagrange-Steuben-Elkhart-Branch-Hillsdale-St. Joseph-
1017 PM EDT Fri Jun 26 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEUBEN...
NORTHEASTERN ELKHART...NORTHERN LAGRANGE...EASTERN ST. JOSEPH...
BRANCH AND NORTHWESTERN HILLSDALE COUNTIES...

At 1017 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Colon to near White Pigeon. Movement
was east at 50 mph.

Wind gusts up to 50 mph are possible with these storms.

These storms will be near...
  Colon around 1020 PM EDT.
  Sturgis and Lagrange around 1035 PM EDT.
  Coldwater around 1040 PM EDT.
  Quincy around 1045 PM EDT.
  Litchfield around 1055 PM EDT.
  Hillsdale and Jonesville around 1100 PM EDT.

This includes the following highways...
 Interstate 69 in Indiana between mile markers 354 and 357.
 Interstate 69 in Michigan between mile markers 1 and 19.
 Interstate 80 in Indiana between mile markers 101 and 145.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northeastern Indiana...and southeastern and
southwestern Michigan.

LAT...LON 4203 8453 4159 8517 4171 8584 4205 8534
TIME...MOT...LOC 0217Z 277DEG 43KT 4200 8533 4176 8569

HAIL...0.25
WIND...50MPH

JBALL

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:30 PM EDTSpecial Marine WarningIWX60 min
Jun 26, 9:04 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph56 min
Jun 26, 9:31 PM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke44 min
Jun 26, 9:34 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph41 min
Jun 26, 9:54 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph36 min
Jun 26, 10:00 PM EDTSevere Thunderstorm WarningIWXLaPorte, Starke45 min
Jun 26, 10:14 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, LaGrange, Marshall, Noble, Saint Joseph46 min
Jun 26, 10:17 PM EDTSpecial Weather StatementIWXLaGrange43 min
Jun 26, 10:54 PM EDTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble, Steuben51 min
Jun 26, 11:07 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Huntington, Noble, Whitley53 min
Jun 26, 11:22 PM EDTSevere Thunderstorm WarningIWXDeKalb38 min
Jun 26, 11:46 PM EDTSpecial Weather StatementIWXCass44 min
Jun 27, 12:35 AM EDTSpecial Weather StatementIWXCass, White55 min
Jun 27, 2:00 AM EDTSpecial Weather StatementIWXGrant30 min
Jun 27, 3:41 PM EDTSpecial Weather StatementIWXWhite49 min
Jun 27, 4:20 PM EDTAreal Flood AdvisoryIWXCass, Miami, White2 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.